Red injection site marks

Sticking a needle Where? Courage, guidance and help.
chris6546
Posts: 21
Joined: Sat Nov 09, 2019 1:08 pm

Red injection site marks

Postby chris6546 » Sun May 03, 2020 3:23 pm

I've started noticing red bumps where I have injected in the past on one side only. No marks at all on the other side (they go away within 24 hours). On the side with the marks it is also 3-5x more painful piercing the cavernosum (both pushing in and pulling out). I don't mind the pain so much as the dots all over my shaft. The marks seem to be getting better but very slowly. I've had the pain for about 2 months and the oldest mark is a little more than a month old. Should I be concerned? I faithfully alternate sides but am thinking of avoiding the problem side for a month and seeing if things improve. Has anyone else experienced persistent marks/bumps or pain like this?
Born 1980
Fit & Active
Suspected cause is PSSD from long term SSRI use
Bimix 10mg/0.2mg (2-3x a week)

antelope
Posts: 1497
Joined: Sun Nov 14, 2010 3:17 am
Location: Baton Rouge

Re: Red injection site marks

Postby antelope » Sun May 03, 2020 5:54 pm

Sometimes I have tiny bruises at the injection site, more often on the left side than on the right. It's pretty random, so i'm not sure what I might be doing that causes them. I asked (and showed) my urologist and he said not to worry unless they don't go away. They do so I don't.

Now, while every penis functions basically the same way, each person's body reacts differently to medicine of any kind. My advice ? Show the booboos to your urologist and see what she says. IJS

Good luck; let us know how it turns out. Here's to hard times.
Born 1948, wed 1969. BPH & Type II Diabetes at age 35. TURP-2002; ED even before that--diabetes. Cardiac valve surgery: 2007 & 2019. Poor results with pills. Started trimix injections in Nov, 2010. Great results from the very beginning.

chris6546
Posts: 21
Joined: Sat Nov 09, 2019 1:08 pm

Re: Red injection site marks

Postby chris6546 » Sun Jun 21, 2020 11:50 pm

Red marks turned out to be Molluscum contagiosum - not related to injections
Born 1980
Fit & Active
Suspected cause is PSSD from long term SSRI use
Bimix 10mg/0.2mg (2-3x a week)


Return to “Injections”

Who is online

Users browsing this forum: No registered users and 5 guests